TitlePhase-Modulated Decoupling and Error Suppression in Qubit-Oscillator Systems
Publication TypeJournal Article
Year of Publication2015
AuthorsGreen TJ, Biercuk MJ
JournalPhysical Review Letters
Volume114
Issue12
Date PublishedJan-03-2015
ISSN0031-9007
URLhttp://link.aps.org/doi/10.1103/PhysRevLett.114.120502
DOI10.1103/PhysRevLett.114.120502
Short TitlePhys. Rev. Lett.

Want to find out more about the weird world of quantum physics? Sign up for our newsletter or follow us on social media. To ask a question use the #AskEQuS hashtag or send us a message. 

Get regular updates on quantum physics and the people behind the research

Subscribe

Major funding support

Australian Research Council Logo